# SDR 08FDEA03445

- Difficulty date: August 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA02733
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME P/N AEA 0273-3 REQUIRES FABRICATION DUE TO BEING CORRODED BEYOND LIMITS.  FABRICATED A NEW FRAME SECTION AND SHEAR TIE IAW DWG AEA 0273;  REV "G".   LOCATED AND DRILLED AEA 0273-3 FRAME AND AEA 0273-5 SHEAR TIE.  ALODINED AND PRIMED IAW SRM 51-21-01; PGS 21 AND 24; VOL II.  APPLIED TOP COAT OF PAINT IAW SRM 51-21-02; PG 1; VOL II.  PART MARKED NEW PARTS IAW GMM 7-0-1001.  FRAME SECTION REMOVED AND INSTALLED ON SNRM N00567.
